See Alike in...

Alike App

Browser

Jlocar

416d

Hi. I finished surgery and radiotherapy for invasive oestregen positive breast cancer, stage 2, a year ago and have been taking Letrozole since. I have sore joints, hot flushes and my dexa scan shows significant bone density loss so I am also now on Alendronic Acid for that. The worst side effect of Letrozole though is I am putting on so much weight! Has anyone else noticed this and is there anything I can do about it?

    • Veros.keila

      66d

      for me, it was focusing on eating more fruits, veggies, lean proteins, and whole grains into my meals... try to limit processed foods and sugary snacks

    • SammiJ

      66d

      Weight gain while on Letrozole is a common issue!!! One thing that helped *me* was focusing on portion control. Try keeping a food diary to track what you eat and identify any patterns or triggers that might be contributing to the weight gain. Additionally, stay active and itll help manage weight and improve overall well-being. Even small things like taking short walks or doing gentle stretches throughout the day can make a difference

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

The provided content does not contain information about weight gain as a side effect of Letrozole or any advice on how to manage it.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion